Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The Relation between tau(n)-Tilting Modules and n-term Silting Complexes

Abstract : In this paper, we define support tau(n)-tilting modules over a finite dimensional k-algebra A. We establish a bijection between support tau(n)-tilting modules and n-term silting complexes in the bounded homotopy category of finitely generated projective A-modules, generalizing the result of Adachi, Iyama and Reiten for support tau-tilting modules and two-term silting complexes.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03623107
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : mardi 29 mars 2022 - 14:40:38
Dernière modification le : vendredi 16 septembre 2022 - 18:20:23

Identifiants

  • HAL Id : hal-03623107, version 1

Collections

Citation

Intan Muchtadi-Alamsyah, Yann Palu. The Relation between tau(n)-Tilting Modules and n-term Silting Complexes. International Journal of Mathematics and Computer Science, Lebanese University, Hadath, Lebanon, 2021, 16 (3), pp.885-896. ⟨hal-03623107⟩

Partager

Métriques

Consultations de la notice

8